What Is Banophen And How To Use It
Banophen is a brand name for Diphenhydramine. Banophen is an antihistamine used to relieve the symptoms of allergies, hay fever, and colds. It can relieve allergy symptoms such as rash, itching, watery eyes, itching in the eyes, nose or throat, cough, runny nose, and sneezing. Banophen is also used to prevent or treat nausea, vomiting, and dizziness caused by motion sicknesses.
What Is Banophen Used For?
Banophen (Diphenhydramine) is a medication that relieves allergies, motion sickness, and cold symptoms.
Banophen blocks certain natural chemicals (histamines) in your body that can cause allergic reactions. It has drying effects to reduce symptoms of watery eyes and runny nose by blocking another natural substance in the body called acetylcholine.
Ask your doctor or pharmacist for additional details about the safe use of Banophen. Cough and cold products do not cure or shorten the duration of colds and can cause serious side effects.
Cough and cold products are not safe or effective for children under 6 years of age. Products such as slow-acting tablets and capsules are not recommended for children aged 12 and under.
Do not use any product containing Diphenhydramine for children under 12 years of age unless prescribed by a doctor.

Possible Side Effects
Call your doctor if any of these rare but severe side effects arise:
- Allergic reaction: includes signs such as:
– rash;
– hives;
– itching;
– redness, swelling, blistered or peeling skin;
– fever;
– respiratory difficulty such as wheezing, tightness in the chest or throat, labored breathing;
– difficulty swallowing, talking, or uncommon hoarseness to speech; or
– swelling of the face, including the mouth, lips, tongue, or throat. - Dizziness
- Fainting
- Unconsciousness or unresponsive to touch and voice commands
- Difficulty balancing
- Vomiting
- Loss of alertness or confusion
For many people, these side effects are minor or nothing at all. Drowsiness, dizziness, thickening mucus in the nose or throat, agitation, and upset stomach are also side effects.
Call your doctor immediately for these and other side effects that may not disappear.
Always follow the dosage instructions to reduce the risk of serious side effects and overdose.
Do not give other cough and cold medicines that contain the same or similar ingredients. Banophen is not recommended for children under the age of 12 and elderly people.
Is Banophen The Same As Benadryl Or Other Brands?
Diphenhydramine is a medicine used to relieve allergies and cold symptoms, and it belongs to a class of drugs called antihistamines.
Banophen is a generic drug sold under the brand names Benadryl, Dramamine, NyTol, Sominex, Banophen, Diphenhist, Wal-Dryl (Dicopanol), Diphen Select, Easy and Unisom.

How To Use Banophen
There are many brands and forms of Banophen. Please read the dosage instructions for each product, as the amount of Diphenhydramine may vary from product to product. The dosage may depend on your age, health status, and response to treatment.
If you have any further questions, ask your doctor or pharmacist. If your doctor prescribes a medication, you should follow his instructions. Take the tablet, capsule, or liquid form by mouth or with food.
Banophen (diphendydramine) is one of the most commonly abused drugs in the USA. For Banophen liquid solution, do not use a normal household spoon.
Use a special medical spoon or measuring device to measure the liquid correctly. Do not increase your dose without prior advice from your doctor, and take medicine as prescribed.
Take your dose 30 minutes before departure or equivalent activity to prevent motion sickness.
For sleeping aid, if you still have sleep problems after 2 weeks of taking Banophen, consult your doctor.
Tell your doctor if your condition does not improve or worsen, as your restlessness could indicate another underlying condition that needs medical attention.
Keep a list of the products and dosages you use, including prescription, non-prescription, and herbal products, and share them with your doctor or pharmacist. Do not start, stop, or change medication dosage without your doctor’s permission.
Check the labels of your medications (for allergies, coughs, or colds) to see if they contain ingredients that can cause drowsiness.
Products that interact with medications may include antihistamines and skin care products such as diphenhydramine creams, ointments, and sprays.
Tell your doctor or pharmacist if you are taking other drugs that can cause drowsiness (e.g., alprazolam, lorazepam, zolpidem) like opioid painkillers, cough suppressants (codeine, hydrocodone), alcohol, cannabis, or sleeping pills.